IGB

Connexion

(Article of periodic en Anglais - 1984)

Document title

A stochastic theory of international migration

Authors(s) and Affiliation(s)

HAAG G. ; WEIDLICH W. ;

Abstract

Equations for the migration dynamics of a homogeneous population on both the stochastic and the deterministic level are set up. The transition probability is constructed using utility functions depending on population densities and trend parameters. The trend parameters uniquely determine and are determined by the dynamics. A multiple of final stationary states can be reached and migratory phase transitions can appear for transition probabilities being nonlinear in population densities. Numerical simulations illustrate the evolution of the system. (Ed.).

Source

Article of periodic

published at : Geographical analysis Columbus

Editor :

Millesime : 1984, vol. 16, no4 [pp. 331-357]

Bibliographic references : 16 réf.

Language

Anglais

Refdoc record number (ud4) : 12276230 : Permanent link - XML version
Powered by Pxxo